# SDR SWIA201128780

- Difficulty date: November 25, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 39,371 hours, 55,422 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Condition: Failed
- Location: Lt Propeller
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROPELLER FEATHERS.  (FLT 5460)  REPLACED LEFT ENGINE PROPELLER CONTROL UNIT.  P/N:782490-46 S/N OFF:980616
